Pastor  

doc. Mgr. Karel Pastor, Ph.D.

docent
akademický pracovník

Profil Kontakty Konzultační hodiny Výuka Publikace Projekty Členství Další aktivity

Profil

 Odborné zaměření na matematickou analýzu, optimalizaci a aplikace matematiky.


Kontakty

tel.: 58 563 5713
e-mail: Tato e-mailová adresa je chráněna před spamboty. Pro její zobrazení musíte mít povolen Javascript.
pracovna č: 3.38


Konzultační hodiny

Středa:  12.45 - 13.45 hod.
Jinak dle dohody.


Výuka

Pravděpodobnost a statistika
Didaktické aplikace matematické statistiky
Aplikace vybraných partií matematiky
Matematická analýza 3
Aritmetika
Aplikace teorie grafů


Publikace

PASTOR K.: Relation between the class of M. Sama and the class of l-stable functions. Taiwanese Journal of Mathematics 21 (2017), 1161-1174, ISSN 1027-5487.

PASTOR K.: Derivatives of Hadamard type in scalar constrained optimization. Kybernetika 53 (2017), 719-729, ISSN 0023-5954.

DVORSKÁ M., PASTOR K.: Generalization of C1,1 Property in Infinite Dimension. Acta Mathematica Vietnamica 41 (2016), 265-275, ISSN 0251-4184.

DVORSKÁ M., PASTOR K.: Necessary conditions for vector optimization in infinite dimension. Kybernetika 51 (2015), 1023-1034, ISSN 0023-5954.

DVORSKÁ M., PASTOR K.: On comparison of l-stable vector optmization results. Mathematica Slovaca 64 (2014), 1-18, ISSN 0139-9918.

PASTOR K.: Differentiability properties of l-stable vector functions in infinite dimensional normed spaces. Taiwanese Journal of Mathematics 18 (2014), 187-197, ISSN 1027-5487.

BEDNAŘÍK D., PASTOR K.: On Lipchitz behaviour of some generalized derivatives. Mathematica Slovaca 63 (2013), 587-594, ISSN 0139-9918.

BEDNAŘÍK D., PASTOR K.: On second-order optimality conditions in constrained multiobjective optimization. Nonlinear Analysis TMA 74 (2011), 1372-1382, ISSN 0362-546X.

PASTOR K., BEDNAŘÍK D.: Generalized Directional Derivatives, Theory and Examples. LAP LAMBERT Academic Publishing, Berlin 2010 (monografie), ISBN 978-3-8383-8025-4.

BEDNAŘÍK D., PASTOR K.: On relations of vector optimization results with C1,1 data. Acta Mathematica Sinica 26 (2010), 2031-2040, ISSN 1439-8516.

BEDNAŘÍK D., PASTOR K.: On l-stable mappings with values in infinite dimensional Banach spaces. Nonlinear Analysis TMA, 72 (2010), 1198-1209, ISSN . 0362-546X.

BEDNAŘÍK D., PASTOR K.: Decrease of C1,1 property in vector optimization. RAIRO Operations Research 43 (2009), 359-372, ISSN 0399-0559.

PASTOR K.: Characterization of strict convexity for locally Lipschitz functions. Rocky Mountain Journal of Mathematics 39 (2009), 2029-2050, ISSN 0035-7596.

PASTOR K.: A note on second-order optimality conditions. Nonlinear Analysis TMA 71 (2009), 1964-1969, ISSN 0362-546X.

BEDNAŘÍK D., PASTOR K.: A characterization of C1,1 functions via lower directional derivatives. Mathematica Bohemica 134 (2009), 217-221, ISSN 0862-7959.

ANDRES J., FŰRST T., PASTOR K.: Sharkovskii's theorem, differential inclusions, and beyond. Topological Methods in Nonlinear Analysis 33 (2009), 149-168, ISSN 1230-3429.

BEDNAŘÍK D., PASTOR K.: l-stable functions are continuous. Nonlinear Analysis TMA 70 (2009), 2317-2324, ISSN 0362-546X.

BEDNAŘÍK D., PASTOR K.: Fréchet approach in second-order optimization. Applied Mathematics Letters 22 (2009), 960-967, ISSN 0893-9659.

ANDRES J., PASTOR K., ŠNYRYCHOVÁ P.: Simple fixed point theorems on linear continua. CUBO, A Mathematical Journal 10 (2008), 27-43, ISSN 0719-0646.

PASTOR K.: Fréchet approach to generalized second-order differentiability. Studia Scientiarum Mathematicarum Hungarica 45 (2008), 333-352, ISSN 0081-6906.

BEDNAŘÍK D., PASTOR K.: Differentiability properties of functions that are l-stable at a point. Nonlinear Analysis TMA 69 (2008), 3128-3135, ISSN 0362-546X.

BEDNAŘÍK D., PASTOR K.: On second-order conditions in unconstrained optimization. Mathematical Programming 113 (2008), 283-298, ISSN 0025-5610.

ANDRES J., FŰRST T., PASTOR K.: Full analogy of Sharkovsky's theorem for lower semicontinuous maps. Journal of Mathematical Analysis and Applications 340 (2008), 1132-1144, ISSN 0022-247X.

BEDNAŘÍK D., PASTOR K.: Second-order sufficient condition for l*-stable function. Acta Universitatis Palackianae Olomucensis, Facultas Rerum Naturalium, Mathematica 46 (2007), 7-18, ISSN 0231-9721.

ANDRES J., PASTOR K., ŠNYRYCHOVÁ P.: A multivalued version of Sharkovskii's theorem holds with at most two exceptions. Journal of Fixed Point Theory and Applications 2 (2007), 153-170, ISSN 1661-7738.

ANDRES J., FŰRST T., PASTOR K.: Period two implies all periods for a class of ODES: a multivalued map approach. Proceedings of the AMS 135 (2007), 3187-3191, ISSN 0002-9939.

ANDRES J., PASTOR K.: A version of Sharkovskii’s theorem for differential equations. Proceedings of the AMS 133 (2005), 449-543, ISSN 0002-9939.

ANDRES J., JŰTTNER L., PASTOR K., On a multivalued version of the Sharkovskii theorem and its application to differential inclusions, II. Set-Valued Analysis 13 (2005), 47-68, ISSN 1877-0533.

PASTOR K., Convexity and generalized second-order derivative for locally Lipschitz functions. Nonlinear Analysis TMA 60 (2005), 547-555, ISSN 0362-546X.

ANDRES J., BEDNAŘÍK D., PASTOR K.: On the notion of derivo-periodicity. Journal of Mathematical Analysis and Applications 303 (2005), 405-417, ISSN 0022-247X.

BEDNAŘÍK D., PASTOR K.: Elimination of strict convergence in optimization. SIAM Journal on Control and Optimization 43 (2004), 1063-1077, ISSN 0363-0129.

BEDNAŘÍK D., PASTOR K.: On characterization of convexity for regularly locally Lipschitz functions. Nonlinear Analysis TMA 57, 1 (2004), 85-97, ISSN 0362-546X.

ANDRES J., PASTOR K.: On a multivalued version of the Sharkovskii theorem and its application to differential inclusions, III. Topological methods in Nonlinear Analysis 22 (2003), 369-386, ISSN 1230-3429.

BEDNAŘÍK D., PASTOR K.: A technical note concerning one example. Nonlinear Analysis TMA 55 (2003), 187-189, ISSN 0362-546X.

PASTOR K.: Generalized second-order sufficient optimality conditions. Journal of Electrical Engineering 53 (2002), 76-78, ISSN 1339-309X.

PASTOR K.: On relations among the generalized second-order directional derivatives. Discussiones Mathematicae – Differential Inclusions, Control and Optimization 21, 2 (2001), 235-247, ISSN 1509-9407.

PASTOR K., BEDNAŘÍK D.: On monotone minimal cusco. Acta Universitatis Palackianae Olomucensis, Facultas Rerum Naturalium, Mathematica 40 (2001), 185-194, ISSN 0231-9721.


Projekty

 2018 - 2020 ESF (OP VVV) reg. č. CZ.02.3.68/0.0/0.0/16_038/0006522
Inovativní vzdělávání učitelů spojením teorie s praxí
člen realizačního týmu 
   
 2017 ESF (OP VVV) reg. č. CZ.02.2.69/0.0/0.0/16_018/0002622
Rozvoj výzkumně zaměřeného studijního programu na Fakultě elektrotechniky a informatiky Univerzity Pardubice
člen realizačního týmu
   
 2015 IGA Interní grantová soutěž UP, č. proj. IGA_PřF_2015_013
Matematické modely
spoluřešitel
   
 2014 IGA Interní grantová soutěž UP, č. proj. IGA_PřF_2014_028
Matematické modely
spoluřešitel
   
 2013 - 2015 ESF (OP VVV) reg. č. CZ.1.07/2.2.00/28.0141
Modernizace studijního program Matematika na PřF Univerzity Palackého v Olomouci
člen realizačního týmu
   
 2013 IGA Interní grantová soutěž UP, č. proj. IGA_PřF_2013_013
Matematické modely
spoluřešitel
   
 2012 IGA Interní grantová soutěž UP, č. proj. IGA_PřF_2012_017
Matematické modely a struktury
spoluřešitel
   
 2011 - 2012 ESF (OP VVV) reg. č. CZ.1.07/2.4.00/17.0100
AMathNet, Síť pro transfer znalostí v aplikované matematice
člen realizačního týmu
   
 2010 IGA Interní grantová soutěž UP, č. proj. IGA_PřF_2010_009
Matematické modely a struktury
spoluřešitel
   
 2005 - 2011 výzkumný záměr MSM 6198959214
Matematické modely a struktury
člen realizačního týmu
   
 2003 - 2004 výzkumný záměr MSM 153100011
Rozvoj strukturální teorie algebraických a geometrických systémů, teoretická a výpočtová analýza matematických modelů
člen realizačního týmu
   
   

Členství ve vědeckých a odborných společnostech

   

 


Další aktivity a členství

  Člen komise SZZ oboru Matematika pro 2. stupeň ZŠ 
  Člen komise pro státní rigorózní zkoušky oboru Učitelství matematiky pro 2. stupeň ZŠ
  Člen oborové rady doktorského studijního programu Matematika na PřF UP
  Člen oborové rady doktorského studijního programu Aplikovaná matematika na PřF UP

 


Nepublikované přednášky, konference, zvané přednášky, mobility,...

   
   
   
   

 


Externí profily

linkedin   LinkedIn profile
researchgate   ResearchGate profile
 academia logo   Academia.edu profile

 

 

 


Možnosti studia v zahraničí
25. 10. 2018

V úterý 6. listopadu 2018 od 9.45 hod. proběhne v malé aule PdF informační setkání k možnostem studia a pracovních stáží v zahraničí. Informační leták...ZDE

David Nocar

Číst dál...

Didaktický seminář
12. 09. 2018

Ve čtvrtek 27. září 2018 od 10.45 se bude konat v posluchárně P28 didaktický seminář na téma "Children’s approach to geometrical knowledge and understanding: objects, actions and abstract paintings"....

Jan Wossala

Číst dál...

Vyrovnávací kurzy z matematiky 2018
09. 04. 2018

Nabídka vyrovnávacích kurzů z matematiky pro rok 2018 na UP. Harmonogram ke stažení ZDE.  

Jan Wossala

Číst dál...

Didaktický seminář
09. 03. 2018

úterý 27. března 2018 ve 12:00 se bude konat v posluchárně P25 didaktický seminář na téma "Ozoboti ve výuce matematiky na 1. stupni ZŠ". Přednášející Mgr. Hana Hyksová, Základní škola a...

Jan Wossala

Číst dál...

Vyhlášení výběrového řízení ERASMUS+ 2018/2019
07. 01. 2018

Katedra matematiky PdF UP vyhlašuje výběrové řízení na obsazení zahraničních studijních pobytů v rámci projektu Erasmus+ pro školní rok 2018/2019. Uchazeči se mohou přihlásit k výběrovému řízení pouze...

Jan Wossala

Číst dál...